# SDR AALA201512219006

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 9,142 hours, 1,439 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  BRAKE 5 RELEASES.  R & R NR 5 WHEEL SPEED TACHOMETER HARNESS IAW WM 32-11-01.  OPERATIONAL CHECKED GOOD.
